It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


hello everyone, I was wondering if anyone can help me with this.

Anyway for starters I began my period on December 2nd-8th then on December 25th I had PROTECTED sex with a condom. My boyfriend showed me how he put the condom just to reassure me that it was on correctly so I won't be scared.

Couple days later as I was at my gynecologist I started my period again which was on December 29th and last till January 3rd.My doctor said I was irregular since I started earlier and twice. He then prescribed me Trinissa Birth control and reassured me that I should be fine since I used protection with my boyfriend. I then started on the birth control on Sunday 31st I was still on my menstrual cycle since it always last six to seven days.

As days went on with taking Trinissa it didn't last long I started getting sick with extreme nausea, headaches ect. so I was on the white pills and only took it from December 31st to January 5th. so after stopping the pill on January 5th due to how horrible it was making me feel. I ended up getting red and brown discharge on January 8th a week after stopping the pill. I apologies I know TMI. Anyway my concern is that I have never experienced this before with the whole bloody discharge stuff so I am wondering is it possible if maybe some how I ended up getting pregnant so it's implantation bleeding or if it was due to stopping the birth control the week before.

I know it may seem silly or maybe even stupid to worry since my boyfriend used a condom. I just know condoms are not 100% just 98%. Top it off I started my period again on December 29 just four days after I had protective sex and I am on week two January 8th already and unsure if it isn't possible to just get barely pregnant with the whole implantation stuff or is it just because I stopped my birth control? Anyway any advice on this would be much appreciated I don't like worrying about this which is why I do not plan on sex again even when I get back on birth control for irregular menstrual cycle when I find a different brand that will work for me.
Whenever you stop taking the active birth control pills, you will usually get your period. As this one was so early, it is probably not a full flow. This is a far more likely scenario than pregnancy causing this since the sex was pretty thoroughly protected AND you have actually had a full period since you had sex. Cheers, Sera





All times are GMT -7. The time now is 01:33 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!